# SDR FDEA201312122967

- Difficulty date: December 12, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 62,156 hours, 16,391 cycles
- Engine: Pwa PW4460
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Meter
- Part number: 921730
- Part serial: B6677
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

FUEL QTY, FUEL USED CHECK DISPLAYED AT APPROX  22437.  ESTIMATED FUEL USED WAS 5K LBS ABOVE FUEL BURNED.  IAW FUEL QTY 1 USED CHECKLIST ISOLATED THEN SHUT DOWN ENG NR 1.  NO FURTHER LEAK.  CONTINUED IAW CHECK LIST ISOLATED TANK TO ENG, LEAK CONTINUED.  THEN IAW CHECK LIST FED ENG NR 1 FROM TANK 3, LEAK CONTINUED, IAW CHECK LIST SHUT DOWN NR 1  ENG, LEAK STOPPED.  OPENED COWLINGS & CARRIED OUT VISUAL INSP OF NR 1 ENG NO EVIDENCE OF ANY FUEL LEAKS.  PERFORMED WET MOTOR IAW JRH CHAP 5 & NO LEAKS.  RAN ENG & FOUND FUEL FLOW TOO HIGH FOR IDLE POWER 1850 LB HR & CONTINUING TO CLIMB.  ALL PARAMETERS WERE NORMAL.  R & R FUEL PRESS FLOW METER IAW MM 73-31-02-4-2 & PERFORMED FUEL FLOW ADJUST TEST, SATISFACTORY IAW 73-31-03-5-2 & ENG RUN SATISFACTORY IAW JRH CHAP 6.
